... disconfort and my menstrual period hasn't come yet, and also my back hurts in occasions. Is it normal???
17 Jun 2011
Hi, sorry this answer is so late... No it isn't normal for you to be experiencing these symptoms. These are not listed as side effects from taking ees 400, so it could be that something else is going on here. I would contact your healthcare provider straight away. I hope you're soon feeling better!
- EES Granules Information for Consumers
- EES Granules Information for Healthcare Professionals (includes dosage details)
- Side Effects of EES Granules (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... but my period was not supposed to be for about two more weeks. What's wrong??
2 answers • 9 May 2011
Since taking the pill my period been short2 day, 3 day short and this time I had the heat flashes, discomfort, little cramp and pink discharge like ...
1 answer • 20 May 2011
I just started this pill 5 days ago I have been on pills back to back for five years so I dont have periods I have already had some discomfort ...
1 answer • 15 Jun 2011
Also, does anyone have pain from eosinophilic esophagitis alone? I find this esophagus pain is perhaps worse than back pain. The pain gets so bad ...
0 answers • 8 Dec 2013